# SDR QXEA200400220

- Difficulty date: March 14, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 496 hours, 361 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 474075
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - ON FLIGHT 4339 FIRE SYSTEM FAULT STATUS MESSAGE CAME ON 3-5 TIMES THROUGHOUT THE FLIGHT.  REMOVED AND REPLACED RIGHT ENGINE UPPER FIRE DETECTION RAIL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
